# SDR 9507999909

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MSP, THE NR 2 ENGINE FLAMED-OUT.  RELIGHT ATTEMPTS WERE UNSUCCESSFUL.  THE FLIGHT WAS CONCLUDED WITHOUT INCIDENT.  GROUND START ATTEMPTS PRODUCED NO N2 ROTATION ON STARTER ENGAGEMENT.  METAL CONTAMINATION WAS FOUND IN THE GEARBOX.  MAINTENANCE REPLACED THE ENGINE.  ENGINE SYSTEM CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  N1 ROTATION CHANGED TO N2 ROTATION.
